A rare instance of levosulpiride–induced galactorrhoea

Raghavendra Rao, Rama Bhat, Navin Patil, Lavanya Bhushan, A. Avinash, Sushil Kiran Kunder

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Antipsychotics are well known to affect prolactin secretion, resulting in hyperprolactinemia and its consequent manifestations like amenorrhoea, galactorrhoea, gynaecomastia, etc. Levosulpiride is a novel antipsychotic drug with additional antidepressant, antiemetic and antidyspeptic actions. The authors report a case of levosulpiride-induced hyperprolactinemia, presenting as galactorrhoea in a female patient with dyspepsia at Kasturba Hospital, Manipal, in South India.

Original languageEnglish
Pages (from-to)398-399
Number of pages2
JournalInternational Journal of Pharmacy and Pharmaceutical Sciences
Volume8
Issue number4
Publication statusPublished - 01-01-2016

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmaceutical Science

Cite this